# SDR ABXA080005

- Difficulty date: January 5, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 63,729 hours, 75,441 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON 1ST LANDING GEAR EXTENSION, NOSE GEAR LIGHT DID NOT ILLUMINATE, RED LIGHT WENT OUT.  RECYCLED LANDING GEAR, NOSE LIGHT ILLUMINATED ON 2ND EXTENSION.  REPLACED NOSE GEAR DOWNLOCK SWITCH IAW DC9 AMM 32-60-01-2.
